MAUDE Adverse Event Report: Boston Scientific Corporation SpaceOAR VUE¿ System - 10mL; Absorbable perirectal spacer

Boston Scientific Corporation SpaceOAR VUE¿ System - 10mL; Absorbable perirectal spacer
Model Number SV-2101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Fever (1858); Unspecified Infection (1930); Pain (1994); Discomfort (2330)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, one week after the spaceoar vue placement procedure, the patient presented to the emergency room (er) with fever and rectal pain.Computed tomography (ct) showed a 7mm abscess surround/encapsulating hydrogel in pelvic region.The patient was reported to be undergoing evaluation and treated with antibiotics, a magnetic resonance imaging (mri) was planned.The physician reported that a drainage may be required.The physician reported an infection was the cause of the patient's symptoms, assessed it as related to the placement procedure.It was reported that the patient is currently recovering with no lingering issues; however, the radiation treatment has been delayed.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block d4:h4 the event was unable to provide the lot number of the device implanted.Therefore, there is not information related with device manufacturer day.Block h6: imdrf patient code (b)(6) captures the reportable event of infection.Imdrf patient code (b)(6) captures the reportable event of abscess.Imdrf patient code (b)(6) captures the reportable event of fever.Imdrf patient code (b)(6) captures the reportable event of pain.

Brand Name
SpaceOAR VUE¿ System - 10mL
Common Device Name
Absorbable perirectal spacer
Manufacturer (Section D)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
500 commander shea boulevard
500 commander shea boulevard MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50569005
Report Number2124215-2026-46832
Device Sequence Number13395147
Product Code OVB
UDI-Device Identifier00864661000140
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K182971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSV-2101
Device Catalogue NumberSV-2101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date09/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown